“A two-illness model of bipolar disorder” – by RT Joffe, LT Young, and GM MacQueen: a commentary
Article first published online: 23 FEB 2002
Volume 1, Issue 1, pages 38–41, September 1999
How to Cite
Swann, A. C. (1999), “A two-illness model of bipolar disorder” – by RT Joffe, LT Young, and GM MacQueen: a commentary. Bipolar Disorders, 1: 38–41. doi: 10.1034/j.1399-5618.1999.10110.x
- Issue published online: 23 FEB 2002
- Article first published online: 23 FEB 2002
- Received 12 May 1999Accepted 13 May 1999
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.